Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 243, NWS Kansas City, MO

August 3, 2015Daviess County, Grundy County, Harrison County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Aug 3, 2015, 11:40 AM CDT for Daviess County, Grundy County, Harrison County, Missouri. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2015, 11:40 AM CDT (16:40 UTC)
Expired
Aug 3, 2015, 12:15 PM CDT
In force
35 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Daviess County, MO, Grundy County, MO, Harrison County, MO

The radar

The Pleasant Hill radar (KEAX), 149 km from the middle of the area, began a volume at 16:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 11:55 AM CDTHAIL 1.54 Wsw Gilman City, MOPEA-SIZED UP TO PING PONG BALL SIZED HAIL COVERING GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 4.7 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2015-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1102 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2015-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1102 J/kg
Mixed-layer CIN
-168 J/kg
Mixed-layer LCL
1279 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

365 
WUUS53 KEAX 031640
SVREAX
MOC061-079-081-031715-
/O.NEW.KEAX.SV.W.0243.150803T1640Z-150803T1715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1140 AM CDT MON AUG 3 2015

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HARRISON COUNTY IN NORTH CENTRAL MISSOURI...
  SOUTHWESTERN GRUNDY COUNTY IN NORTH CENTRAL MISSOURI...
  NORTHEASTERN DAVIESS COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 1215 PM CDT

* AT 1140 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
  GILMAN CITY...OR 7 MILES SOUTH OF BETHANY...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BETHANY...JAMESPORT...GILMAN CITY...COFFEY AND BRIMSON. 

THIS INCLUDES INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 78 AND
91.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4019 9364 3996 9374 3996 9376 4009 9413
      4026 9406
TIME...MOT...LOC 1640Z 288DEG 29KT 4016 9401 

HAIL...1.00IN
WIND...60MPH
 
$$

DH
2 follow-up statements
816 
WWUS53 KEAX 031653
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1153 AM CDT MON AUG 3 2015

MOC061-079-081-031715-
/O.CON.KEAX.SV.W.0243.000000T0000Z-150803T1715Z/
HARRISON MO-GRUNDY MO-DAVIESS MO-
1153 AM CDT MON AUG 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR SOUTHEASTERN HARRISON...SOUTHWESTERN GRUNDY AND NORTHEASTERN
DAVIESS COUNTIES...

AT 1153 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GILMAN
CITY...OR 12 MILES SOUTHEAST OF BETHANY...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
JAMESPORT...GILMAN CITY...COFFEY AND BRIMSON. 

THIS INCLUDES INTERSTATE 35 IN MISSOURI NEAR MILE MARKER 86.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3996 9374 3996 9376 4010 9406 4019 9401
      4014 9366
TIME...MOT...LOC 1653Z 288DEG 29KT 4013 9388 

HAIL...1.00IN
WIND...60MPH
 
$$

DH
717 
WWUS53 KEAX 031714
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1214 PM CDT MON AUG 3 2015

MOC061-079-081-031724-
/O.EXP.KEAX.SV.W.0243.000000T0000Z-150803T1715Z/
HARRISON MO-GRUNDY MO-DAVIESS MO-
1214 PM CDT MON AUG 3 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARRISON...
SOUTHWESTERN GRUNDY AND NORTHEASTERN DAVIESS COUNTIES WILL EXPIRE AT
1215 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3996 9374 3996 9376 4010 9406 4019 9401
      4014 9366
TIME...MOT...LOC 1710Z 288DEG 29KT 4013 9388 

$$

DH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 6:45 AM CDT, 4 hours 55 minutes earlier.

Area forecast discussion, Aug 3, 6:45 AM CDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
645 AM CDT MON AUG 3 2015

.DISCUSSION...
Issued at 440 AM CDT MON AUG 3 2015

Today - Tonight:

Scattered convection continues to bubble within a narrow corridor
lying northwest-southeast over northwest MO. While a cold
front has nosed into northern MO it appears isentropic
ascent on the 305K and 310K surfaces is the primary
driver, the same mechanism which aided convection over the past 2
days. Due to several outflow boundaries put out by Sunday nights
convection its difficult to locate the cold front his morning.

The short range models weaken the isentropic ascent this morning so
the current convection should dissipate. Going forward think the
cold front will stall over the CWA today with model consensus
dividing the CWA in half. Isolated/widely scattered convection
possible along/north of the boundary during peak afternoon heating.
Pulse type convection with potential for microbursts due to extreme
instability, 0-6km shear of 4000J/kg near the front, and 25-
30kt of 0-6km shear.

Conditions for more organized/widespread convection expected
overnight due to a modest increase in the southwesterly low-level
jet. These winds should transport the higher theta-e air northeast
and over the slowly retreating front. Highest PoPs painted across
the northern 1/3 of the CWA.

Tuesday - Wednesday:

This looks like the most favorable period for more widespread
convection with heavy rain potential as precipitable water values
exceed 2 inches or around 150% of average or 99th percentile. Models
have been clear for the past 3 days that a well defined shortwave
trough will migrate eastward across the Central Rockies and Central
Plains. While there remains some timing and location differences
between the models they all agree that a couple rounds of convection
are likely over the CWA. High temperatures will be a bit problematic
as convective debris and any prolonged bouts of convection will
greatly limit heating. For now will shoot for the high end on the
assumption there will be sufficient heating to achieve seasonal
temperatures.

Thursday - Sunday:

Operational models gradually build the dome of high pressure back
into the central U.S. with surface riding from the Great Lakes
into the Mid MO Valley. This isn't much different than previous
runs. What is different is the models now modify this airmass
over time resulting in slightly below average to average
temperatures.

Thursday night and Saturday night currently carry the highest
chances for rain which is typical for this time of year. Both
the GFS and ECMWF bring a couple shortwave troughs over the top of
the broad upper high and through IA/MO.

&&

.AVIATION...(For the 12Z TAFS through 12Z Tuesday Morning)
Issued at 642 AM CDT MON AUG 3 2015

Small area of convection continues to pulse up and down over
northwest MO and believe this will continue through mid morning.
By mid/late afternoon widely scattered convection will be possible
generally along/north of the MO River. During the overnight period
showers and thunderstorms are expected to increase in coverage across
northern MO.

As for the terminals expect VFR conditions with only a small risk of
thunderstorms in the terminals. KSTJ has a slightly better chance of
seeing convection tonight.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

DISCUSSION...MJ
AVIATION...MJ
Hazardous weather outlook, Aug 3, 5:02 AM CDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
502 AM CDT MON AUG 3 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-041015-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
502 AM CDT MON AUG 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 ISOLATED THUNDERSTORMS WILL BE POSSIBLE EARLY THIS MORNING OVER
 PARTS OF NORTHWEST MISSOURI. NO SEVERE WEATHER IS EXPECTED WITH
 THIS ACTIVITY.

 WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER MOST OF THE
 REGION DURING THE MID TO LATE AFTERNOON HOURS. SOME OF THE STRONGER
 STORMS COULD PRODUCE STRONG AND GUSTY WINDS.

 THE THREAT FOR THUNDERSTORMS WILL INCREASE TONIGHT MAINLY OVER
 NORTHERN MISSOURI. THE STRONGER OF THE STORMS COULD PRODUCE
 HAIL...HIGH WINDS AND TORRENTIAL RAIN.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

 SEVERAL PERIODS OF THUNDERSTORMS ARE EXPECTED DURING THE PERIOD WITH
 TUESDAY THROUGH WEDNESDAY HAVING THE HIGHEST CHANCES.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Special weather statement, Aug 3, 6:22 AM CDT, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
622 AM CDT MON AUG 3 2015

MOZ013-014-031145-
DE KALB MO-DAVIESS MO-
622 AM CDT MON AUG 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DAVIESS AND
SOUTHEASTERN DEKALB COUNTIES UNTIL 645 AM CDT...

AT 621 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MAYSVILLE...MOVING SOUTHEAST AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CAMERON...MAYSVILLE AND WEATHERBY.

THIS INCLUDES INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 55 AND
62.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3980 9409 3979 9413 3979 9420 3976 9421
      3975 9426 3975 9428 3988 9436 3993 9423
TIME...MOT...LOC 1121Z 333DEG 11KT 3985 9428

CUTTER
Local storm report, Aug 3, 6:46 AM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
646 AM CDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     3 E POLLOCK             40.36N 93.03W
08/02/2015                   SULLIVAN           MO   TRAINED SPOTTER

            3 INCH DIAMETER TREE BRANCH BROKEN...50 MPH WINDS
            ESTIMATED

0825 PM     TSTM WND GST     2 N GREEN CASTLE        40.29N 92.88W
08/02/2015  E60.00 MPH       SULLIVAN           MO   TRAINED SPOTTER

            ESTIMATED LEADING WIND GUST UP TO 60 MPH

0829 PM     TSTM WND DMG     1 S GREEN CITY          40.25N 92.95W
08/02/2015                   SULLIVAN           MO   TRAINED SPOTTER

            6 INCH DIAMETER TREE LIMB SNAPPED

0833 PM     TSTM WND GST     1 E MILAN               40.20N 93.10W
08/02/2015  E60.00 MPH       SULLIVAN           MO   TRAINED SPOTTER

            ESTIMATED 55 TO 60 MPH WIND GUSTS

0844 PM     TSTM WND GST     KIRKSVILLE              40.19N 92.58W
08/02/2015  E60.00 MPH       ADAIR              MO   LAW ENFORCEMENT

            POWER LINES DOWN IN TOWN

0844 PM     HAIL             1 W KIRKSVILLE          40.19N 92.60W
08/02/2015  E0.88 INCH       ADAIR              MO   LAW ENFORCEMENT

0846 PM     TSTM WND GST     3 S KIRKSVILLE          40.15N 92.58W
08/02/2015  M50.00 MPH       ADAIR              MO   ASOS

0850 PM     TSTM WND GST     EAGLEVILLE              40.47N 93.99W
08/02/2015  E60.00 MPH       HARRISON           MO   TRAINED SPOTTER

0859 PM     TSTM WND GST     RIDGEWAY                40.38N 93.94W
08/02/2015  E70.00 MPH       HARRISON           MO   LAW ENFORCEMENT

            SEVERAL REPORTS OF 70 MPH WIND GUSTS FROM EAGLEVILLE TO
            RIDGEWAY...POWER OUTAGES REPORTED

0916 PM     TSTM WND GST     10 NE MACON             39.84N 92.34W
08/02/2015  E55.00 MPH       MACON              MO   PUBLIC

            REPORT GATHERED VIA SOCIAL MEDIA.

0920 PM     TSTM WND DMG     MACON                   39.74N 92.47W
08/02/2015                   MACON              MO   LAW ENFORCEMENT

            COUPLE LARGE TREE LIMBS BLOCKING ROAD IN TOWN OF MACON

0934 PM     HAIL             SHERIDAN                40.52N 94.61W
08/02/2015  E1.00 INCH       WORTH              MO   CO-OP OBSERVER

0947 PM     TSTM WND GST     4 NE JAMESPORT          40.02N 93.75W
08/02/2015  E60.00 MPH       GRUNDY             MO   EMERGENCY MNGR

            HIGHWAY 6 AND ROAD WW

0958 PM     TSTM WND GST     4 NE LOCK SPRINGS       39.89N 93.72W
08/02/2015  E60.00 MPH       LIVINGSTON         MO   EMERGENCY MNGR

            60 MPH WINDS ONE MILE WEST OF ROUTE U AND FOUR MILES
            NORTH HIGHWAY 190

1107 PM     HAIL             1 N HOPKINS             40.57N 94.82W
08/02/2015  E1.00 INCH       NODAWAY            MO   TRAINED SPOTTER

            QUARTER SIZED HAIL FALLING NOW

1140 PM     HAIL             5 S HOPKINS             40.48N 94.82W
08/02/2015  M1.50 INCH       NODAWAY            MO   TRAINED SPOTTER

1140 PM     HAIL             HOPKINS                 40.55N 94.82W
08/02/2015  E0.88 INCH       NODAWAY            MO   LAW ENFORCEMENT

0110 AM     HAIL             MARYVILLE               40.34N 94.87W
08/03/2015  E0.88 INCH       NODAWAY            MO   PUBLIC

&&

MJ
Special weather statement, Aug 3, 7:32 AM CDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
732 AM CDT MON AUG 3 2015

MOZ020-021-031300-
BUCHANAN MO-CLINTON MO-
732 AM CDT MON AUG 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR CLINTON AND SOUTHEASTERN BUCHANAN
COUNTIES UNTIL 800 AM CDT...

AT 731 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PLATTSBURG...MOVING SOUTH AT 50 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CAMERON...PLATTSBURG...LATHROP...GOWER...STEWARTSVILLE...OSBORN...
EASTON AND TURNEY.

THIS INCLUDES INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 34 AND
53.

LAT...LON 3975 9423 3974 9421 3945 9421 3952 9460
      3953 9460 3954 9467 3975 9468
TIME...MOT...LOC 1231Z 003DEG 45KT 3963 9438

DH
Special weather statement, Aug 3, 11:14 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1114 AM CDT MON AUG 3 2015

KSZ102-MOZ011>013-031700-
DONIPHAN KS-ANDREW MO-HOLT MO-DE KALB MO-
1114 AM CDT MON AUG 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DONIPHAN...ANDREW...
NORTHERN DEKALB AND SOUTHEASTERN HOLT COUNTIES UNTIL NOON CDT...

AT 1114 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
RESERVE TO FILLMORE...AND MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SAVANNAH...MAYSVILLE...OREGON...UNION STAR...AMAZONIA...FOREST
CITY...FILLMORE...WHITE CLOUD...BIG LAKE...ROSENDALE...WEATHERBY...
REA...FORTESCUE...HELENA AND IOWA POINT.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 29 BETWEEN MILE MARKERS 56 AND 78.
 INTERSTATE 229 NEAR MILE MARKER 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4009 9462 4008 9460 4004 9460 4004 9451
      3989 9420 3987 9522 3992 9534 4000 9534
      4000 9531 4003 9535 4003 9540 4006 9542
TIME...MOT...LOC 1614Z 283DEG 24KT 4003 9546 4002 9496

DH
Special weather statement, Aug 3, 11:23 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1123 AM CDT MON AUG 3 2015

MOZ005-014-031700-
HARRISON MO-DAVIESS MO-
1123 AM CDT MON AUG 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HARRISON AND NORTHERN
DAVIESS COUNTIES UNTIL NOON CDT...

AT 1122 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BETHANY...MOVING SOUTHEAST AT 25 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BETHANY...GILMAN CITY...PATTONSBURG AND COFFEY.

THIS INCLUDES INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 78 AND
92.

LAT...LON 4020 9376 4017 9376 3995 9384 4013 9422
      4017 9422 4030 9413
TIME...MOT...LOC 1622Z 299DEG 23KT 4019 9411

DH

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 7:40 PM CDTSevere Thunderstorm WarningEAXMercer, Putnam, Sullivan50 min
Aug 2, 8:16 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Sullivan29 min
Aug 2, 8:23 PM CDTSevere Thunderstorm WarningEAXHarrison37 min
Aug 2, 8:43 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon, Sullivan32 min
Aug 2, 8:48 PM CDTSevere Thunderstorm WarningEAXNodaway, Worth42 min
Aug 2, 8:56 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison, Mercer49 min
Aug 2, 9:11 PM CDTSevere Thunderstorm WarningEAXChariton, Linn, Macon, Randolph34 min
Aug 2, 9:24 PM CDTSevere Thunderstorm WarningEAXGentry, Nodaway, Worth51 min
Aug 2, 9:32 PM CDTSevere Thunderstorm WarningEAXCaldwell, Daviess, Grundy, Harrison, Linn, Livingston43 min
Aug 2, 9:39 PM CDTFlash Flood WarningEAXGentry, Harrison, Nodaway, Worth6 hr
Aug 2, 10:15 PM CDTSevere Thunderstorm WarningEAXChariton, Linn, Livingston30 min
Aug 2, 10:35 PM CDTSpecial Weather StatementEAXCarroll25 min
Aug 2, 10:43 PM CDTSpecial Weather StatementEAXLivingston32 min
Aug 2, 10:47 PM CDTSpecial Weather StatementEAXWorth43 min
Aug 2, 11:03 PM CDTSevere Thunderstorm WarningEAXNodaway, Worth42 min
Aug 2, 11:45 PM CDTSevere Thunderstorm WarningEAXGentry, Nodaway45 min
Aug 3, 12:05 AM CDTFlash Flood WarningEAXGentry, Nodaway6 hr
Aug 3, 12:17 AM CDTSpecial Weather StatementEAXMercer43 min
Aug 3, 12:27 AM CDTSevere Thunderstorm WarningEAXGentry, Nodaway48 min
Aug 3, 1:05 AM CDTSpecial Weather StatementEAXAndrew25 min
Aug 3, 1:26 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, DeKalb34 min
Aug 3, 2:37 AM CDTSpecial Weather StatementEAXGentry23 min
Aug 3, 4:40 AM CDTRiver Flood WarningEAXAndrew, Nodaway7 days
Aug 3, 6:22 AM CDTSpecial Weather StatementEAXDeKalb23 min
Aug 3, 7:32 AM CDTSpecial Weather StatementEAXClinton28 min
Aug 3, 11:14 AM CDTSpecial Weather StatementEAXAndrew, DeKalb46 min
Aug 3, 11:23 AM CDTSpecial Weather StatementEAXDaviess37 min
Aug 3, 11:38 AM CDTSevere Thunderstorm WarningEAXAndrew, Daviess, DeKalb37 min
Aug 3, 11:45 AM CDTAreal Flood AdvisoryEAXDaviess, Harrison3 hr
Aug 3, 12:15 PM CDTSpecial Weather StatementEAXDaviess30 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.